Title:

Dense subgroups in the group of interval exchange transformations

Creator:

Bier, Agnieszka ; Sushchanskyy, Vitaliy

Abstract:

The paper concerns the characterization of the group IET of interval exchange transformations (IET). We investigate a class of rational subgroups of IET. These are subgroups consisting of IET transformations defined by partitions with rational endpoints. We propose a characterization of rational subgroups in terms of infinite supernatural numbers and prove that every such subgroup is dense in IET. We also discuss the properties of these groups.

Keywords:

tasowanie przedziału ; podgrupa wymierna ; podgrupa gęsta ; liczby supernaturalne

Date:

2014

Format:

application/pdf

Resource Identifier:

Baza „Dorobek” – nr opisu: 0000095991

Source:

Algebra Discrete Mathematics 2014 vol. 17 nr 2, s. 232-247

Language:

eng

Relation:

Wydział Matematyki Stosowanej. Politechnika Śląska

Access:

zasób dostępny bez ograniczeń

Licence:

CC BY 3.0